Quantitative cytological assessment of a persistent oral lesion that underwent malignant transformation: a case report

Mollaoglu N., Cowpe J., Lewis M.

CYTOPATHOLOGY, vol.12, no.1, pp.62-67, 2001 (SCI-Expanded) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 12 Issue: 1
  • Publication Date: 2001
  • Doi Number: 10.1046/j.1365-2303.2001.00282.x
  • Journal Name: CYTOPATHOLOGY
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.62-67
  • Gazi University Affiliated: No